# SDR BAQA088343

- Difficulty date: July 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,375 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Worn
- Location: Control Rod
- Part time: 1,784 hours
- Component: Control Rod
- Component part number: 117132821
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PBH SHIP.  BEARINGS WORN. REPLACED WITH SERVICEABLE UNIT.
